Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Itching in vagina and burning sensation while urinating. Diagnosed presence of pus and yeast cells. Mild relief with medication. Continue medication?

hi doctor am 19 years old and completed my high skul last i was doing my KCSE I used to experience some itching on ma genitals and after three weeks without treatment i started to see some yellow discharge....i went to hospital and was given two tablets which i was supposed to take orally...six other tablets which i was suppposed to insert in ma vagina and the problem went away...after four months the problem re appeared once more and i decided to go for xome lab test and the doctor said i had a few pus cells and yeast cells ....she gave me six tablets to take orally, six to insert plus a cream which i was supposed to apply after inserting each tablet ....the problem reduced a bit bt xome tyms i feel xome itching and ma urine burns me xome tyms...i went back to the doctor and she said i should now take strong antibiotics....please help...
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. you have repeated vaginal candidiasis and some bacterial infection(pus in discharge), you have been treated with antifungals both systemic and local...
But your sexual partner should also be treated with the antifungals and during the treatment you should use some barriers.. or else there will be a chances of recurrence of the same problem..
you can take the syndromic treatment for the vaginal discharge which covers all the organisms, in case you dont have proper diagnostic facility.. if you have diagnostic facility for this.. get the investigation for knowing the organism causing it and both the partners should take treatment simultaneously..
see your physician for this..
all the very best..
Answered: Sat, 22 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor